MathSciNet Relay Station
MathSciNet bibliographic data
MR1637945 53C21 (35J60 58G30)
Wei, Juncheng; Xu, Xingwang On conformal deformations of metrics on $S^n$. J. Funct. Anal. 157 (1998), no. 1, 292–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement